Asymptotic expansions of certain q-series and a formula of Ramanujan for specific values of the Riemann zeta function

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-298
Number of pages30
JournalActa Arithmetica
Issue number3
Publication statusPublished - 2003


  • Asymptotic expansion
  • Hurwitz zeta function
  • Lerch zeta function
  • Mellin transform
  • Q-series
  • Riemann zeta function
  • Rogers-Ramanujan identities
  • Theta series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this